H. Chen and A. Frieze, Coloring bipartite hypergraphs, Lecture Notes in Comput. Sci, vol.1084, pp.345-358, 1996.
DOI : 10.1007/3-540-61310-2_26

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

A. Czygrinow and V. , An Algorithmic Regularity Lemma for Hypergraphs, SIAM Journal on Computing, vol.30, issue.4, pp.1041-1066, 2000.
DOI : 10.1137/S0097539799351729

I. Dinur, O. Regev, and C. Smyth, The Hardness of 3-Uniform Hypergraph Coloring, Combinatorica, vol.25, issue.5, pp.519-535, 2005.
DOI : 10.1007/s00493-005-0032-4

M. E. Dyer and A. M. Frieze, The solution of some random NP-hard problems in polynomial expected time, Journal of Algorithms, vol.10, issue.4, pp.451-489, 1989.
DOI : 10.1016/0196-6774(89)90001-1

E. Fischer, A. Matsliah, and A. Shapira, Approximate hypergraph partitioning and applications, 48th Annual IEEE Symposium on Foundations of Computer Science, pp.579-589, 2007.
DOI : 10.1109/focs.2007.12

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

A. Frieze and R. Kannan, The regularity lemma and approximation schemes for dense problems, Proceedings of 37th Conference on Foundations of Computer Science, pp.12-20, 1996.
DOI : 10.1109/SFCS.1996.548459

Z. Füredi and M. Simonovits, Triple Systems Not Containing a Fano Configuration, Combinatorics, Probability and Computing, vol.14, issue.4, pp.467-484, 2005.
DOI : 10.1017/S0963548305006784

V. Guruswami, J. Håstad, and M. Sudan, Hardness of approximate hypergraph coloring, SIAM J. Comput, issue.6, pp.31-1663, 2002.

S. Janson, Poisson approximation for large deviations, Random Structures and Algorithms, vol.1, issue.2, pp.221-229, 1990.
DOI : 10.1002/rsa.3240010209

P. Keevash and B. Sudakov, The Tur??n Number Of The Fano Plane, Combinatorica, vol.25, issue.5, pp.561-574, 2005.
DOI : 10.1007/s00493-005-0034-2

Y. Kohayakawa, B. Nagle, V. Rödl, and M. Schacht, Weak hypergraph regularity and linear hypergraphs, Journal of Combinatorial Theory, Series B, vol.100, issue.2, pp.151-160, 2010.
DOI : 10.1016/j.jctb.2009.05.005

Y. Kohayakawa, V. Rödl, and L. Thoma, An Optimal Algorithm for Checking Regularity, SIAM Journal on Computing, vol.32, issue.5, pp.1210-1235, 2003.
DOI : 10.1137/S0097539702408223

. G. Ph, H. J. Kolaitis, B. L. Prömel, and . Rothschild, K l+1 -free graphs: asymptotic structure and a 0-1 law, Trans. Amer. Math. Soc, vol.303, issue.2, pp.637-671, 1987.

M. Krivelevich, R. Nathaniel, and B. Sudakov, Approximating Coloring and Maximum Independent Sets in 3-Uniform Hypergraphs, Journal of Algorithms, vol.41, issue.1, pp.99-113, 2001.
DOI : 10.1006/jagm.2001.1173

L. Lovász, Coverings and coloring of hypergraphs, Proceedings of the Fourth Southeastern Conference on Combinatorics, Graph Theory, and Computing Utilitas Math, pp.3-12, 1973.

Y. Person and M. Schacht, Almost all hypergraphs without Fano planes are bipartite, Proceedings of the Twentieth Annual ACM-SIAM Symposium on Discrete Algorithms, pp.217-226, 2009.
DOI : 10.1137/1.9781611973068.25

H. J. Prömel and A. Steger, Coloring Clique-free Graphs in Linear Expected Time, Random Structures and Algorithms, vol.11, issue.4, pp.375-402, 1992.
DOI : 10.1002/rsa.3240030404

E. Szemerédi, Regular partitions of graphs, Probì emes combinatoires et théorie des graphes, pp.399-401, 1976.

J. S. Turner, Almost all k-colorable graphs are easy to color, Journal of Algorithms, vol.9, issue.1, pp.63-82, 1988.
DOI : 10.1016/0196-6774(88)90005-3

H. S. Wilf, Backtrack: An O(1) expected time algorithm for the graph coloring problem, Information Processing Letters, vol.18, issue.3, pp.119-121, 1984.
DOI : 10.1016/0020-0190(84)90013-9